MathSciNet Relay Station
MathSciNet bibliographic data
MR2113894 46L80 (19K33 46L05)
Toms, Andrew On the independence of $K$-theory and stable rank for simple $C^*$-algebras. J. Reine Angew. Math. 578 (2005), 185–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement